# SDR 99UAL900222

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992UA
- Make and model: Boeing 737291
- Aircraft serial: 22089
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  *S/D*  FOUND LOWER FIRE LOOP CONTACTING CSD.  REPOSITIONED LOWER FIRE LOOP, OPS CHECK OK.
